# SDR GLBA2003150

- Difficulty date: November 17, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,548 hours, 17,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 310848401A
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK FAILED ON CLIMBOUT SMOKE IN COCKPIT,  R&R LT ENG P2.5 VALVE ASSY PN 310848401A OPS CK GOOD
